Mots-clés : Poisson bracket
@article{MZM_2009_85_1_a13,
author = {V. V. Kucherenko and A. V. Krivko},
title = {Existence {Theorem} for {Hyperbolic} {Systems} with a {Multiplicity} {Change} {Point} of at {Most} the {Third} {Order}},
journal = {Matemati\v{c}eskie zametki},
pages = {139--143},
year = {2009},
volume = {85},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2009_85_1_a13/}
}
TY - JOUR AU - V. V. Kucherenko AU - A. V. Krivko TI - Existence Theorem for Hyperbolic Systems with a Multiplicity Change Point of at Most the Third Order JO - Matematičeskie zametki PY - 2009 SP - 139 EP - 143 VL - 85 IS - 1 UR - http://geodesic.mathdoc.fr/item/MZM_2009_85_1_a13/ LA - ru ID - MZM_2009_85_1_a13 ER -
V. V. Kucherenko; A. V. Krivko. Existence Theorem for Hyperbolic Systems with a Multiplicity Change Point of at Most the Third Order. Matematičeskie zametki, Tome 85 (2009) no. 1, pp. 139-143. http://geodesic.mathdoc.fr/item/MZM_2009_85_1_a13/
[1] E. Bernardi, A. Bove, Ark. Mat., 43:1 (2005), 113–131 | DOI | MR | Zbl
[2] T. Nishitani, J. Anal. Math., 61 (1993), 181–229 | DOI | MR | Zbl
[3] A. V. Krivko, V. V. Kucherenko, Dokl. RAN, 412:4 (2007), 451–455 | DOI
[4] V. V. Kucherenko, Izv. AN SSSR. Ser. matem., 38:3 (1974), 625–662 | MR | Zbl
[5] V. Ya. Ivrii, V. M. Petkov, UMN, 29:5 (1974), 3–70 | MR | Zbl
[6] R. B. Melrose, G. A. Uhlmann, Comm. Pure Appl. Math., 32:4 (1979), 483–519 | DOI | MR | Zbl
[7] V. V. Kucherenko, A. Kryvko, “Stability of Stationary Solutions of Nonlinear Hyperbolic Systems with Multiple Characteristics”, Proc. 5th International ISAAC Congress (25–30 July, 2005, University of Catania, Italy)
[8] A. Kryvko, Métodos asintóticos para sistemas con características de multiplicidad variable, Thesis, Instituto Politecnico Nacional, Mexico, 2007